MAUDE Adverse Event Report: ATRICURE, INC. CRYOFORM CRYOICE CRYOABLATION PROBE

ATRICURE, INC. CRYOFORM CRYOICE CRYOABLATION PROBE
Model Number CRYOF+
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 03/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a mitral valve repair/replacement with concomitant maze.Procedure was completed successfully, and the patient was taken off bypass.Upon closing the patient chest, blood was noticed in the drain tubes.The patient's pressure dropped, and a sternotomy was performed.The patient was placed back on bypass and an injury was located between the base of the left atrial appendage and the left pulmonary veins.The injury was repaired.Patient recovery was optimal, and patient was discharged home.There was no reported device malfunction, and the event was the result of a procedural complication.
 
Additional Manufacturer Narrative
(b)(4).The device was not returned for investigation and no device malfunction was alleged.There is nothing in the device history record that would indicate the devices were released with any non-conformances that would contribute to the subject complaint.

Brand Name
CRYOFORM CRYOICE CRYOABLATION PROBE
Common Device Name
CRYOFORM CRYOICE CRYOABLATION PROBE
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 
5136448220
MDR Report Key16704261
Report Number3011706110-2023-00016
Device Sequence Number12166572
Product Code GEH
UDI-Device Identifier10840143902505
UDI-Public(01)10840143902505(17)250501(10)120189
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model NumberCRYOF+
Device Catalogue NumberA000957-6
Device Lot Number120189
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown